The minimal estrada index of trees with two maximum degree vertices

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

18 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)799-810
Journal / PublicationMatch
Volume64
Issue number3
Publication statusPublished - 2010

Abstract

Let G be a simple graph with n vertices and let Ai, A2,⋯,A be the eigenvalues of its adjacency matrix. The Estrada index EE of G is the sum of the terms eAi. In 2009 Ili

Citation Format(s)

The minimal estrada index of trees with two maximum degree vertices. / Li, Jing; Li, Xueliang; Wang, Lusheng.
In: Match, Vol. 64, No. 3, 2010, p. 799-810.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review